Partial dimensional sequences and percolation

Yuval Gefen*, B. B. Mandelbrot, A. Aharony, A. Kapitulnik

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

4 Scopus citations


We discuss a new mathematical approach of describing fractal lattices by means of transfer matrices of fractals (TMFs). These matrices have interesting mathematical properties. Possible physical applications of the TMFs are briefly indicated.

Original languageEnglish
Pages (from-to)827-830
Number of pages4
JournalJournal of Statistical Physics
Issue number5-6
StatePublished - Sep 1984


  • Fractals
  • clusters
  • percolation
  • renormalization group
  • transfer matrices


Dive into the research topics of 'Partial dimensional sequences and percolation'. Together they form a unique fingerprint.

Cite this